# SDR DALA2023060504521

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 68,444 hours, 22,389 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 SMOKE REPORTED SEAT 5AB CHARGING OUTLET. 6AM TV ALSO BLANKED SAME TIME. CHARGING CORD REMOVED (W SOME SPARKING) AND SMOKE STOPPED IMMEDIATELY. IFE TURNED OFF REMINDER OF FLIGHT. SEAT 6B REPORTED SHOCK DURING EVENT WHILE UNPLUGGING HEADSET CORD. CORRECTIVE ACTION: FOUND SET AT 5B TO BE COVERED WITH SODA. OBSERVED DAMAGED PINS ON SET CONNECTORS R/R DC-SET P/N OFF RD-FA3124-02 S/N OFF F945083 S/N ON H206027 R/R SET TO SPM CONNECTOR P/N ON/OFF RD-KM7394. R/R SET TO DISC HARNESS P/N ON/OFF RD-KM7134 CONT. ON 4715035 R/R DISC TO SET DATA HARNESS P/N ON/OFF RD-KM7291. R/R SPM AT 5A P/N ON/OFF RD-FA3622-01 S/N OFF 206312 S/N ON 318827. ALL DAMAGED HARNESS HAVE BEEN REMOVED. 5AB AND 6AB FUNCTIONS NORMAL. WORK DONE IAW B757 AMM 23-30. (4715030)
